BIROn - Birkbeck Institutional Research Online

    Root differences for A n

    Bates, C. and Bundy, D. and Perkins, Sarah and Rowley, P. and Hart, Sarah (2005) Root differences for A n. Archiv der Mathematik 85 (4), pp. 313-317. ISSN 0003-889X.

    Full text not available from this repository.

    Abstract

    Suppose W is a Weyl group with Φ = Φ(W) a root system of W. The set D of root differences is given by D = {α − β : α, β, ∈ Φ}. We define t(Φ) to be the maximum exponent of the torsion subgroup of ZΦ/ZC, for any C⫅D. In this article we show that if W is of type A n , then t(Φ) = 2n.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 07:41
    Last Modified: 30 Jun 2020 11:21
    URI: https://eprints.bbk.ac.uk/id/eprint/32399

    Statistics

    Downloads
    Activity Overview
    0Downloads
    72Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item